RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 276–278 (Mi de10334)  

Short Communications

Smoothness of Strong Solutions of Complete Hyperbolic Second-Order Differential Equations with Variable Domains of Operator Coefficients

F. E. Lomovtsev

Belarusian State University, Minsk

Full text: PDF file (503 kB)

English version:
Differential Equations, 2001, 37:2, 301–304

Bibliographic databases:

UDC: 517.956.32
Received: 05.04.1999

Citation: F. E. Lomovtsev, “Smoothness of Strong Solutions of Complete Hyperbolic Second-Order Differential Equations with Variable Domains of Operator Coefficients”, Differ. Uravn., 37:2 (2001), 276–278; Differ. Equ., 37:2 (2001), 301–304

Citation in format AMSBIB
\Bibitem{Lom01}
\by F.~E.~Lomovtsev
\paper Smoothness of Strong Solutions of Complete Hyperbolic Second-Order Differential Equations with Variable Domains of Operator Coefficients
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 276--278
\mathnet{http://mi.mathnet.ru/de10334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849445}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 301--304
\crossref{https://doi.org/10.1023/A:1019278028676}


Linking options:
  • http://mi.mathnet.ru/eng/de10334
  • http://mi.mathnet.ru/eng/de/v37/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019